Repository logo
 

Bloch oscillations of magnetic solitons in anisotropic spin-1/2 chains

dc.contributor.authorKyriakidis, J.en_US
dc.contributor.authorLoss, D.en_US
dc.date.accessioned2013-06-19T15:27:30Z
dc.date.available2013-06-19T15:27:30Z
dc.date.issued1998-09en_US
dc.description.abstractNo abstract available.en_US
dc.identifier.citationKyriakidis, J., and D. Loss. 1998. "Bloch oscillations of magnetic solitons in anisotropic spin-1/2 chains." Physical Review B 58(9): 5568-5583. Copyright © 1998 American Physical Society.en_US
dc.identifier.issn0163-1829en_US
dc.identifier.issue9en_US
dc.identifier.startpage5568en_US
dc.identifier.urihttp://dx.doi.org/10.1103/PhysRevB.58.5568en_US
dc.identifier.urihttp://hdl.handle.net/10222/24297
dc.identifier.volume58en_US
dc.relation.ispartofPhysical Review Ben_US
dc.titleBloch oscillations of magnetic solitons in anisotropic spin-1/2 chainsen_US
dc.typearticleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
PhysRevB.58.5568.pdf
Size:
241.67 KB
Format:
Adobe Portable Document Format
Description: